# SDR ANCF2015041002

- Difficulty date: April 10, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N345AV
- Make and model: Airbus A320-214
- Aircraft serial: 4345
- Aircraft time: 1,237,615 hours, 12,365 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, PURSE INFORMED, SMOKE DETECTED GASTE INDICATION ON FORWARD ATTENDANT PANEL ON LAVATORY A.  IAW AMM 26-17-00-710-001- A OPERATIONAL TEST OF THE LAVATORY SMOKE DETECTION SYS WAS PERFORMED, TESTED SATISFACTORY.
